# SDR ASAA11510686

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,120 hours, 4,967 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC POS SHIFT PG 3/3 SHOWS NO FMC GPS IRS DATA.  SUSPECT POS SHIFT PG DISPLAYED IN AIR ONLY.  POS REF PG 2 SHOW LAT AND LONG FOR ALL SENSOR.  ACCOMPLISHED FMC BITE PER FIM 34 61 TASK 801 SENSORS AND IN FLIGHT FAULT SHOW NO FAULTS.  A/C OK FOR SERVICE.
